MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-01-00
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Date of event was not provided.This information will be provided in a supplemental report if made available.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).The centrifugal pump was returned to livanova (b)(4) for further investigation.During the evaluation the reported issue could be confirmed.During the visual investigation, metal particles which broke off the rotor could be detected.These could be determined as root cause for the reported issue.A specific root cause how the mechanical damage occurred could not be determined.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.
 
Event or Problem Description
Livanova (b)(4) received a report that a centrifugal pump system with tubing clamp displayed an error message and was noisy during set up.There was no patient involvement.
 
Additional Manufacturer Narrative
Further investigation on the returned device revealed that the root cause of the reported error message was a loose contact in the supply cable of the centrifuge drive unit.
 
Event or Problem Description
See initial.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8339141
Report Number9611109-2019-00076
Device Sequence Number11209818
Product Code DWA
UDI-Device Identifier04033817900931
UDI-Public(01)04033817900931(11)180806
Combination Product (Y/N)N
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-01-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1